MathSciNet Relay Station
MathSciNet bibliographic data
MR865241 (88f:82003) 82A05 (60K35 82-02 82A68)
den Hollander, W. Th. F.; Keane, M. Inequalities of FKG type. Phys. A 138 (1986), no. 1-2, 167–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement